# SDR DALA2025051903820

- Difficulty date: May 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,547 hours, 29,311 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0966137) CRACKS (3EAS) ON LOWER SKIN OF RH HORIZ STAB BTW STAB STA 120.30 TO STAB STA 129.50 APPROACH. LOWER SKIN OF RH HORIZ STAB BTW STAB STA 120.30 TO STAB STA 129.50 APPROACH WAS REPAIRED PER B737-800 SRM 55-10-01-2R PROCEDURE 11 REPAIR 11.
